# SDR FDEA201006091911

- Difficulty date: June 9, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 657N316121
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENCIAL SHORT EDGE MARGIN CONDITIONS IN THE 657N3161-21 FITTING DUE TO   INCOMING FASTENER HOLE LOCATIONS AT STA 1640 STR 17R TO 18R , COMPLY WITH   ATTACHMENT "B" OF EO F-5100-705001 PT 1.  REF EA F-5310-139165 FOR FOLLOW-UP TRACKING REQUIREMENTS (DTA PENDING) AS SUCH REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100.
